# SDR DHL2008F00000

- Difficulty date: July 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Pin
- Condition: Damaged
- Location: Rt Wing L/E
- Component: Slat
- Component part number: 651622292
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL DAMAGE ON NR (6) L/E SLAT AT IB GUIDE PIN EXISTING DOUBLER.  DAMAGE WAS BLENDED SMOOTH LESS THAN 1 INCH X .100 MATERIAL LOSS, WORK ACCOMPLISHED IAW SRM 57-50-01.  (K)
